# SDR AT9900769

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR SUPPORT TO BE CORRODED BEYOND LIMITS.  CLEANED CORROSION AT BS 153, FABRICATED NEW FLOOR SUPPORT AND INSTALLED AT BS 157 IAW DC9 SRM 53-01 FIG 1, 51-10-03, 53-11-01 FIG 13, 51-30-02, AND CALIPER A-2542.
